Jolanta Grala-Michalak, Stochastyczne metody matematyki finansowej w zadaniach, Wydawnictwo Naukowe UAM, Poznań 2014, s.146

Marcin Szymkowiak

Abstract

n/a
Publication typeReview
Author Marcin Szymkowiak (WIiGE / KS)
Marcin Szymkowiak,,
- Department of Statistics
Journal seriesWiadomości Matematyczne, [Roczniki Polskiego Towarzystwa Matematycznego. Seria 2: Wiadomości Matematyczne], ISSN 2080-5519, e-ISSN 2543-991X, (0 pkt)
Issue year2015
Vol51
No2
Pages354-357
Publication size in sheets0.5
DOIDOI:10.14708/wm.v51i2.4359
URL https://wydawnictwa.ptm.org.pl/index.php/wiadomosci-matematyczne/article/view/4359/3948
Languagepl polski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?